# SDR AALA20100422TUL01

- Difficulty date: April 2, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF 1088 BULKHEAD CORRODED AT AUXILIARY POWER UNIT INLET TRANSITION DUCT UPPER AND LOWER MATING SURFACES.  ACCOMPLISHED FILLER REPAIR PER SRM 51-10-02-0G PARAGRAPH 8.
